# SDR 2007UALA02781

- Difficulty date: July 22, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 26,417 hours, 7,260 cycles
- Engine: Pwa PW4052
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Condition: Leaking
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT DIVERTED & LANDED UNDER AMBER ALERT DUE TO A FUEL LEAK INDICATION.
